Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can mirtazapine (Remeron) cause increased anxiety?

Posted by Englishman006! on October 20, 2021, at 11:07:06

In reply to Re: Can mirtazapine (Remeron) cause increased anxiety? SLS, posted by Jay2112 on September 2, 2021, at 15:13:14

I'm on Mirtazipine for sleep mainly. It gives me tinitus and music which plays over and over in my head, it also kills my sex drive. I take 22mg at night instead of seroquel 25mg. Both give me the munchies.

I've recently moved to England from Australia and they don't like the idea of antipsychotics for sleep. I take dex which is why I need a sleeper. Is there anything else I could take?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Englishman006! thread:1116679
URL: http://www.dr-bob.org/babble/20210723/msgs/1117314.html